Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 54, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 12, 2007, 3:00 PM EDT for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Apr 13, 2007, 11:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 3:00 PM EDT (19:00 UTC)
- In effect from
- Apr 13, 2007, 11:00 AM EDT
- Expired
- Apr 13, 2007, 9:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 121900 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EDT THU APR 12 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO CONTINUING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM EDT /6 PM CDT/ TODAY FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO CONTINUING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FOR FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA PANHANDLE AND BIG BEND REGIONS DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR MOVED INTO THE AREA TODAY AND WILL REMAIN IN PLACE ON FRIDAY. THIS DRY AIR COMBINED WITH WARM AFTERNOON TEMPERATURES WILL PRODUCE RED FLAG CONDITIONS ACROSS THE FORECAST AREA BOTH DAYS. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA FRIDAY NIGHT INCREASING HUMIDITY LEVELS. A COLD FRONT WILL THEN FOLLOW SATURDAY NIGHT INTO EARLY SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL PRECEDE THIS FRONT. DRIER AIR BEHIND THIS COLD FRONT WILL BRING A RETURN OF RED FLAG CONDITIONS BY MONDAY. FLZ007-009>019-026>029-034-130100- /O.UPG.KTAE.FW.A.0045.070413T1700Z-070414T0000Z/ /O.NEW.KTAE.FW.W.0054.070413T1500Z-070414T0100Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-070413T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 300 PM EDT THU APR 12 2007 /200 PM CDT THU APR 12 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING FOR TODAY DUE TO CONTINUING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A WARNING IS ALREADY IN PLACE FOR FRIDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-130100- /O.UPG.KTAE.FW.A.0045.070413T1700Z-070414T0000Z/ /O.NEW.KTAE.FW.W.0054.070413T1800Z-070414T0000Z/ /O.EXT.KTAE.FW.W.0053.000000T0000Z-070412T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 300 PM EDT THU APR 12 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING FOR TODAY DUE TO CONTINUING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A WARNING IS ALREADY IN PLACE FOR FRIDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-130100- /O.UPG.KTAE.FW.A.0045.070413T1700Z-070414T0000Z/ /O.NEW.KTAE.FW.W.0054.070413T1800Z-070414T0000Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-070412T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 200 PM CDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING FOR TODAY DUE TO CONTINUING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A WARNING IS ALREADY IN PLACE FOR FRIDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
3 follow-up statements
000 WWUS82 KTAE 130103 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 903 PM EDT THU APR 12 2007 ...THE RED FLAG WARNING FOR TODAY HAS EXPIRED... ...A RED FLAG WARNING REMAINS IN EFFECT FOR FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA PANHANDLE AND BIG BEND REGIONS DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH DRIER AIR MOVED INTO THE AREA TODAY AND WILL REMAIN IN PLACE ON FRIDAY. THIS DRY AIR COMBINED WITH WARM AFTERNOON TEMPERATURES WILL PRODUCE RED FLAG CONDITIONS ACROSS THE FORECAST AGAIN ON FRIDAY. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA FRIDAY NIGHT INCREASING HUMIDITY LEVELS. A COLD FRONT WILL THEN FOLLOW SATURDAY NIGHT INTO EARLY SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL PRECEDE THIS FRONT. DRIER AIR BEHIND THIS COLD FRONT WILL BRING A RETURN OF RED FLAG CONDITIONS BY MONDAY. FLZ007-009>019-026>029-034-131130- /O.EXP.KTAE.FW.W.0053.000000T0000Z-070413T0100Z/ /O.CON.KTAE.FW.W.0054.070413T1500Z-070414T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 903 PM EDT THU APR 12 2007 /803 PM CDT THU APR 12 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-131130- /O.CON.KTAE.FW.W.0054.070413T1800Z-070414T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 903 PM EDT THU APR 12 2007 /803 PM CDT THU APR 12 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
000 WWUS82 KTAE 130921 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 521 AM EDT FRI APR 13 2007 ...RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A VERY DRY AIRMASS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL ONCE AGAIN PRODUCE RED FLAG CONDITIONS ACROSS THE TRI-STATE REGION TODAY. LOW LEVEL MOISTURE WILL INCREASE ABOVE CRITICAL LEVELS SATURDAY AS WINDS SWING AROUND TO THE SOUTH AHEAD OF AN APPROACHING STRONG COLD FRONT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL PRECEDE THIS FRONT SATURDAY THROUGH SATURDAY NIGHT. DRIER AIR WILL FILTER IN THE WAKE OF THE FRONT SUNDAY...POSSIBLY BRINGING A RETURN OF RED FLAG CONDITIONS BY MONDAY. FLZ007-009>019-026>029-034-140100- /O.CON.KTAE.FW.W.0054.070413T1500Z-070414T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 521 AM EDT FRI APR 13 2007 /421 AM CDT FRI APR 13 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-140000- /O.CON.KTAE.FW.W.0054.070413T1800Z-070414T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 521 AM EDT FRI APR 13 2007 /421 AM CDT FRI APR 13 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 140105 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 905 PM EDT FRI APR 13 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... FLZ007-009>019-026>029-034-140215- /O.EXP.KTAE.FW.W.0054.000000T0000Z-070414T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 905 PM EDT FRI APR 13 2007 /805 PM CDT FRI APR 13 2007/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:25 PM EDT, 35 minutes earlier.
Area forecast discussion, Apr 12, 2:25 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT THU APR 12 2007
.SHORT TERM...SUNNY SKIES DOMINATE THE AREA TODAY WITH TEMPS
WARMING INTO THE UPPER 70S AND LOWER 80S. WITH DRY AIR MASS IN
PLACE...TEMPS WILL FALL INTO THE 40S OVERNIGHT ACROSS THE AREA.
PLEASANT WEATHER WILL CONTINUE THROUGH FRIDAY AS UPPER RIDGE
BUILDS OVER THE SOUTHEAST. MID 80S AND MOSTLY CLEAR SKIES EXPECTED
FOR FRIDAY.
THINGS BEGIN TO CHANGE ON SATURDAY AS UPPER TROUGH CURRENTLY
DIGGING INTO THE DESERT SOUTHWEST MOVES EASTWARD. BLOCKING PATTERN
OVER THE CANADIAN MARITIMES WILL FORCE RIDGE OVER SOUTHEAST TO
BREAK DOWN AND ALLOW THIS CENTRAL PLAINS TROUGH TO MOVE EASTWARD
AND PHASE WITH UPPER LOW OVER NEW ENGLAND. ASSOCIATED SFC LOW WILL
DEVELOP EASTWARD FROM THE SOUTHERN HIGH PLAINS TONIGHT TO THE
LOWER MISSISSIPPI VALLEY BY EARLY SATURDAY.
THE LOW WILL CONTINUE TO TRACK EAST AND THEN NORTHEAST DURING THE
DAY SATURDAY WITH INCREASING SOUTHERLY FLOW OUT IN FRONT. STRONG
50KT+ LOW LEVEL JET WILL ALSO PRECEDE THE SFC LOW AND THE FRONT.
THIS WILL LEAD TO A SETUP FOR POSSIBLE SEVERE WEATHER EVENT
SATURDAY AFTERNOON AND EVENING ACROSS THE AREA. SPC HAS SLIGHT
RISK OUTLOOKED FOR THE AREA DURING THIS TIME. WILL NEED TO
CONTINUE TO MONITOR SITUATION TO BETTER ASSESS LIKELY MODE OF
SEVERE WEATHER.
.LONG TERM...FRONT WILL MOVE THROUGH THE FORECAST AREA SATURDAY
NIGHT WITH HIGH PRESSURE BUILDING IN FOR SUNDAY INTO EARLY NEXT
WEEK. VERY STRONG NOREASTER EXPECTED TO DEVELOP OFF THE ATLANTIC
COAST SUNDAY WITH THE ASSOCIATED FLOW PROVIDING A SHOT OF MUCH
COOLER AIR FOR SUNDAY WITH HIGH TEMPS EXPECTED TO BE WELL BELOW
NORMAL.
EAST COAST STORM SYSTEM TO AID IN DEVELOPMENT OF OMEGA BLOCK OVER
THE EASTERN CONUS FOR EARLY NEXT WEEK. RESULT WILL BE A VARIABLE
FORECAST WITH A COUPLE OF SHOTS OF COOLER AIR FOLLOWED BY QUICK
MODERATION.
&&
.AVIATION...VFR CONDITIONS WITH CLEAR SKIES WILL PREVAIL AT ALL
TERMINALS DURING THE FORECAST PERIOD. NORTHWEST WINDS WILL INCREASE
TO 10-15 KTS THIS AFTERNOON...THEN BECOME LIGHT/VARIABLE AFTER
SUNSET THIS EVENING. WINDS THEN BECOME EASTERLY AROUND 10 KTS AFTER
MID MORNING ON FRIDAY.
&&
.MARINE...OFFSHORE WINDS GRADUALLY DECREASING THIS AFTERNOON FROM
THE PEAK NEAR 20 KNOTS THIS MORNING. NEXT SIGNIFICANT INCREASE IN
WINDS WILL BE FOR SATURDAY AHEAD OF APPROACHING STORM SYSTEM WITH
ONSHORE FLOW PUSHING ABOVE SCA CRITERIA. FLOW TO BECOME OFFSHORE
AND GRADUALLY WEAKEN SUNDAY BEHIND THE FRONT.
&&
.FIRE WEATHER...VERY DRY AIR MASS IN PLACE THIS AFTERNOON WITH RH
VALUES BELOW 25 PERCENT THIS AFTERNOON ACROSS THE ENTIRE FORECAST
AREA. DRY WEATHER WILL CONTINUE FOR FRIDAY WITH RH VALUES EXPECTED
TO DROP INTO THE LOWER 20S ONCE AGAIN. RED FLAG WARNINGS ISSUED
FOR ALL ZONES FOR FRIDAY AFTERNOON. MOISTURE WILL RETURN SATURDAY
AHEAD OF THE COLD FRONT ENDING THE NEED FOR RED FLAGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 43 84 57 84 58 / 0 0 0 30 60
PANAMA CITY 54 80 63 80 57 / 0 0 0 50 60
DOTHAN 45 82 57 81 52 / 0 0 0 60 60
ALBANY 44 80 56 83 56 / 0 0 10 50 60
VALDOSTA 45 84 55 85 59 / 0 0 0 30 60
CROSS CITY 45 85 57 84 60 / 0 0 0 10 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 7 PM CDT FRIDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
RED FLAG WARNING UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING UNTIL 7 PM EDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING FROM 2 PM TO 8 PM EDT FRIDAY FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 11 AM EDT /10 AM CDT/ TO 9 PM EDT /8 PM
CDT/ FRIDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&
CAMP/JAMSKI/GOULDHazardous weather outlook, Apr 12, 3:54 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 AM EDT THU APR 12 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-131000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 354 AM EDT THU APR 12 2007 /254 AM CDT THU APR 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AS HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT THIS AFTERNOON. HIGH TEMPERATURES WILL REACH THE LOWER TO MIDDLE 80S ACROSS MOST AREAS TODAY...WITH LOW TEMPS DIPPING DOWN INTO THE LOWER TO MID 40S TONIGHT UNDER CLEAR SKIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE ABOVE MENTIONED RIDGE OF HIGH PRESSURE WILL HOLD THROUGH FRIDAY...BEFORE A POTENTIALLY STRONG LOW PRESSURE SYSTEM AND COLD FRONT APPROACH THE REGION ON SATURDAY. THIS SYSTEM WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA ON SATURDAY AND SATURDAY NIGHT...WITH THE POTENTIAL FOR SOME OF THE STORMS TO BE STRONG TO SEVERE. THIS COLD FRONT WILL EXIT THE REGION ON SUNDAY...WITH FAIR AND COOLER WEATHER IN ITS WAKE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 17-GOULD
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.